Zeitschrift für angewandte Mathematik und Physik ZAMP

, Volume 45, Issue 6, pp 854–865

On the linear stability of hyperbolic PDEs and viscoelastic flows

Authors

  • Michael Renardy
    • Dept of MathematicsVirginia Tech
Original Papers

DOI: 10.1007/BF00952081

Cite this article as:
Renardy, M. Z. angew. Math. Phys. (1994) 45: 854. doi:10.1007/BF00952081

Abstract

The issue addressed in this paper is whether linear stability can be determined from the spectrum. We present a counterexample for a hyperbolic PDE in two dimensions and a positive result for parallel shear flows of a class of viscoelastic fluids.

Copyright information

© Birkhäuser Verlag 1994